# SDR AALA201905169010

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 29,716 hours, 11,815 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4081600940
- Part serial: 36037108
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT RETURNED TO DFW ON ACCOUNT OF MULTIPLE EICAS MESSAGES. AN EMERGENCY WAS DECLARED. FLIGHT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED NR 2 DEU IAW AMM 31-62-21. OPS CHECKS OK.
